# SDR CALA2012112600815

- Difficulty date: November 23, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N17730
- Make and model: Boeing 737724
- Aircraft serial: 28798
- Aircraft time: 45,519 hours, 15,118 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 2910 · Hydraulic System, Main
- Part: Garlock Seal
- Part number: 3051157090
- Condition: Leaking
- Location: Hyd Pump Drive Q
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE LOST OIL, LANDED WITH 37 PERCENT.  FOUND HYD PUMP GARLOC SEAL LEAKING, REPLACED IAW MM 72-60-00-4 00-802-F00.  INSTALLED HYD PUMP IAW MM 29-11-11-401. OPS AND LEAK CHECKED GOOD.
